# SDR UPS01837062

- Difficulty date: September 26, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,204 hours, 50,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING NR 2 MAIN STRINGER 51 FWD I/B SIDE HAS A CRACKED STRINGER END FITTING.  PERFORMED HFEC TO VERIFY CRACK IAW DAC NDT SPM 06-10-01-001.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.
